MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; 25G WHITACRE SPINAL TRAY

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; 25G WHITACRE SPINAL TRAY
Model Number DYNJRA1740A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Needle bent and additional needle needed to be placed.
 
Additional Manufacturer Narrative
According to the customer contact, the needle was bending during use.It was reported that an additional needle was required to be placed due to the "kink after he got past the dilator." no other medical intervention was reported and no injury was reported due to the incident.A sample was returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
25G WHITACRE SPINAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16610519
Report Number1417592-2023-00136
Device Sequence Number4854998
Product Code OJH
UDI-Device Identifier10195327088934
UDI-Public10195327088934
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJRA1740A
Device Catalogue NumberDYNJRA1740A
Device Lot Number22JBX864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown